Classes of periodic functions and the approximation of their
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a11,
author = {A. I. Stepanets},
title = {Classes of periodic functions and the approximation of their},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a11/}
}
A. I. Stepanets. Classes of periodic functions and the approximation of their. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a11/